# SDR DLM88950432

- Difficulty date: January 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Caws Box
- Part number: HO5A00354
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, ALL THREE UNSAFE LANDING GEAR LIGHTS ILLUMINATED AT 1 HOUR INTO FLIGHT.  ALL OTHER INDICATIONS NORMAL.  LANDED TPA WITHOUT INCIDENT.  REPLACED CAWS BOX AND PROX BOX, AND SWUNG GEAR.  OPERATION NORMAL.
